I went to see a new doctor on Monday was Given 21 5/325 Roxicet and 21 1MG Xanax I was told that when I brought back the MRI info for my knee I have RA in my Left knee It hurts so bad sometimes that I cant even walk anyways I was told that when I came back with those records the Doctor would give me the rest of the Scripts for the month! I told him that the 5MG Percocet are not helping at all they are useless to me What works the best for me is 30MG Roxicodone Which I enformed him of so he ended up not giving me the rest of my med's and told me to come back monday with my empty bottles after he enter my name in this database which he also did my first visit ??? (BTW what Database was this?) And then he asked me again who had me on the Oxycotin and Roxicodone I told him but that Doctor is no longer in business his office suddenly closed one day out of the blue? but I am in so much pain I can barely move why did the Doctor do this to me? Can someone please provide me with some information on this I am so Confused about this I was supposed to get the other 3 weeks of my meds today! and I was supposed to have got 30MG Roxicodone and 2Mg xanax and insted i end up with 21 1MG xanax for a week and 21 5/325 Percocet for a week which I am already almost out of due to this dabilitating pain PLEASE tell me what you think is going on? Why would he do this to me?
is the pain all over or is it just in your knee specificly because you may be going through withdrawals. your original doc shouldnt have had you on such high doses of such strong medications in my opinion. the only provide a 1 week prescription so people dont abuse the drugs as much since these are the most addictive of the benzos and very strong/addictive pain killers. for RA im surprised they gave you perc to be honest.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2009 • 1 answer
Posted 12 Mar 2010 • 1 answer
Posted 15 Sep 2010 • 5 answers
I have been prescribed roxicet a few times these past couple of months. I usually get ones that say?
Posted 26 Apr 2012 • 2 answers
Posted 13 Nov 2014 • 2 answers